# SDR CA100907003

- Difficulty date: September 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 41,608 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST OVER 6 HRS AFTER DEPARTURE, CREW REPORTED THERE WERE NO SERVICABLE LAVS AND THERE WAS A STRONG ELECTRICAL BURNING ODOR FROM ONE OF WASHROOMS.  CREW DECLARED AN EMERGENCY AND DIVERTED.  VISUAL INSP CARRIED OUT BEHIND ALL LAV PANELS.  NO INDICATION OF ANY DAMAGE OR OVERHEATING. DISCONNECTED LIGHT BALLAST WIRING SECURED.  DISCONNECTED LAV CONTROL MODUAL IAW MOC REQUEST.  LAV BLOCKED OFF FURTHER INVESTIGATION REQ.
